# SDR CALA9600987

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Part number: 833703
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NOSE LANDING GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  CHECKLIST PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED.  MAINTENANCE FOUND THE NOSE GEAR DOWNLOCK SENSOR AT FAULT.  THE DOWNLOCK SENSOR WAS REMOVED AND REPLACED.  THE NOSE GEAR WAS CYCLED SEVERAL TIMES WITH OPERATION AND INDICATIONS CHECKING GOOD PER MM 32-60-00.
